Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On double trigonometric integrals

Author: Leonard D. Berkovitz
Journal: Trans. Amer. Math. Soc. 73 (1952), 345-372
MSC: Primary 42.4X
MathSciNet review: 0050710
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. D. Berkovitz, Circular summation and localization of double trigonometric series, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 323-344. MR 0040464 (12:697b)
  • [2] S. Saks, Theory of the integral, Warsaw, 1937.
  • [3] Frantiaek Wolf, Contributions to a theory of summability of trigonometric integrals, University of California Publications in Mathematics, New Series, vol. 1, pp. 159-228. MR 0021986 (9:140f)
  • [4] A. Zygmund, Sur la théorie riemannienne des séries trigonometriques, Math. Zeit. vol. 24 (1926) pp. 47-104. MR 1544748
  • [5] -, On trigonometric integrals, Ann. of Math. vol. 48 (1947) pp. 393-440. MR 0021612 (9:88b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society